MAUDE Adverse Event Report: IMPERATIVE CARE. INC ZOOM REPERFUSION CATHETER; CATHETER, THROMBUS RETRIEVER

IMPERATIVE CARE. INC ZOOM REPERFUSION CATHETER; CATHETER, THROMBUS RETRIEVER
Model Number ICRC055137
Medical Device Problem Codes Break (1069); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/10/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The zoom 55 catheter was returned for investigation.The investigation demonstrated severe damage to the distal and proximal portions of the catheter shaft including stretching, kinking, and separation of the shaft material.The manufacturing records for the zoom 55 were reviewed and demonstrated that the product met all the design and manufacturing specifications.Based on the complaint information provided and device investigation the exact root cause could not be determined.
 
Event or Problem Description
An 83-year-old patient was undergoing a thrombectomy procedure to treat an occlusion in the distal portions of the m2 segment.The patient had a type 3 arch, and the anatomy was reported to be tortuous.Access was obtained with a tracstar access catheter which was positioned at the petrous cavernous of the internal carotid artery (ica).A zoom 55 catheter was advanced through the tracstar to the face of the clot.A first pass was made with the zoom 55 without any issues.For the second pass, the physician advanced a third party microcatheter and stent retriever through the same zoom 55 to the clot.After the second pass, while retracting the stent retriever into the zoom 55, the distal portion of the zoom 55 shaft deformed and broke approximately 12cm proximal from the distal end of the catheter.With the stent retriever already through the zoom 55, the physician successfully removed the distal segment of the zoom 55 and stent retriever together.The physician did not continue with the procedure.The clot was partially removed, and the patient achieved partial reperfusion with a tici 2a score.The patient was reported stable, and no patient sequelae were reported.

Brand Name
ZOOM REPERFUSION CATHETER
Common Device Name
CATHETER, THROMBUS RETRIEVER
Manufacturer (Section D)
IMPERATIVE CARE. INC
1359 dell avenue
campbell CA 95008 6609
Manufacturer (Section G)
IMPERATIVE CARE, INC.
1359 dell avenue
campbell CA 95008 6609
Manufacturer Contact
joy patel
1359 dell avenue
campbell, CA 95008-6609
MDR Report Key16908054
Report Number3014590708-2023-00013
Device Sequence Number6819216
Product Code NRY
UDI-Device Identifier00812212030283
UDI-Public00812212030283
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K210996
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/27/2023
Device Model NumberICRC055137
Device Catalogue NumberICRC055137
Device Lot NumberF2223802
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/02/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2023
Initial Report FDA Received Date05/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/27/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PHENOM 21; SOLITAIRE STENT RETRIEVER; TRACSTAR 95CM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age83 YR
Patient SexFemale